Saturday, July 31, 2010
Does Lupron cause Cysts?
Where I am at:
-I began (10 units) Lupron shots on the 22nd of July.
-I took my last BCP on the 25th of July.
-I had spotting a week before my normal period. IP's clinic told me not to make an appointment with my monitoring clinic to get an ultrasound and blood work, because I was not full flow.
-I was supposed to have a full flow period by the 29th of July. It is now the 31st of July, and I haven't had a period.
Yesterday, I went into my monitoring clinic to have a baseline ultrasound and blood work done, even though I did not have my period. I find out today what my estrogen levels look like. I am not too worried about my estradiol levels because two weeks ago, the levels were nice and low. My lining is thin (perfect!) too. So why hasn't my period come??? I have never wanted my period so badly.
Two weeks ago, I had one cyst on my right ovary. The ultrasound yesterday showed that my right ovarian cyst had gone away, however, my left ovary now had one, small cyst. My agency informed me that my cycle might be delayed because they do not want me to start the follicle stimulating shots (otherwise known as follistim). they do not want me to start these injections, because, follistim can actually cause the cyst to grow bigger, and eventually burst (ouch!!).
I hope this does not delay me too much.
**Updates on my estradiol levels later**
Has anyone else had cysts that have delayed their donation process??